Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Skin Problems: Hives, Swollen Feet Soles, Coming and going
    avatar
    Bergjjoel93 posted:
    I am 19 years old living in Salt Lake City. I am currently getting over a sinus infection that was typical in symptoms (sore throat, fever, stuffiness, drowsiness, congestion in sinus etc.) and the final day when I actual felt better everything seemed fine until I started breaking out in mosquito sized itches. They were raised slightly on the skin and were red. they occurred at first on my arms, legs, and torso and then worsened into giant blotchy hive-like rashes. They itched awfully and once big enough began to burn almost. The blotches reached about 8 inches across in some areas especially my thighs. It was 9:00 at night when it was at its worst, and I couldn't do anything about it really. the next morning I was still really itchy around my ankles and parts of my legs but most of the blotches dissapeared. One wierd symptom is that my soles of my feet swelled up and it is very painful to walk on them. It feels as though there are sores on the soles of my feet. i thought my nightmare was healing up but i still went to my campus nurse who wrote me a perscription for clobetasol propionate cream ( an intense topical steriod) I had used this medication to help with past excema and he told me to use it with caution. Later that day i broke out in hives exclusively on my face. This left in an hour or so and later on at about 7 pm my body started to break out in the same stages it did the previous night. I plan to see a doctor soon. Is this eczema possibly? does eczema react this way? The topical steriod cream I was given does not seem to be working, which is odd seeing as my cream is one of the most potent on the market. The meds i took while sick was Allegra, Bennedryll, and a couple table spoons of Day-Quill so maybe i'm having an allergic reaction to these drugs. Would they have worn off by now? What I have seems like an allergic reaction but I am eating my normal diet (less because of loss of appetite due to sickness) and overall I am very healthy. Healthy weight, diet, exercise very regularly (except when i'm sick). What do you think? Anyone ever have this experience before?
    Reply
     
    avatar
    xrayshell1610 responded:
    I had hives in 2007 for 5 months, went to several Drs. finally my ddad said oh I remember a dr gave me Atrax (Hyroxyzine HCL 225mg) and they went away in 2 days. Well within 1 week mine were gone. I feel for you they are awful, I had all sizes eeverywhere. See if you can get your dr to write you a prescription for Hydroxyzine HCL 25 mg, 1 tablet every 6 to 12 hhours. (will make you sleepy). Thank goodness my dad remembered what he took, he now has Alzehemiers. Good luck to you. Oh benedryl made me worse.


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Tea Tree Oil helps
    I got have a keloid scar from the chickenpox on my chest. I 've had this scar for 26 years and have tried many things from silcone sheets ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.